# SDR ASAA2020033032537

- Difficulty date: March 24, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 18,976 hours, 6,044 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 010001
- Condition: Failed
- Location: E&E Bay
- Part time: 19,016 hours, 6,057 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILURE AT CRUISE AT CRUISE FAILED AND RECOVERED TWICE WHILE READING QRH. COMPLETED QRH PROCEDURE ON THIRD FAILURE AND RESUMED DUAL FMC OPERATION. FOURTH FAILURE 2 MINUTES AFTER RESTORING DUAL OPS. RE-SELECTED FMC SOURCE SELECT TO BOTH ON RIGHT AND COMPLETED THE FLIGHT SINGLE FMC. GROUNDED - YES. REMOVED AND REPLACED LEFT FLT MANAGEMENT COMPUTER REF B737-900 MM 34-61-02-400-801, OPS NML REF MM 34-61-00-710-801 AND MM 34-61-00-800-801. ACCOMPLISHED DFCS FMC LRU REPLACEMENT TEST, GROUP BITE 34, ALL TEST PASSED REF MM 22-11-00-740-806. THIS CLEARS MEL 34-36J.
